# SDR CALA2025060605340

- Difficulty date: May 31, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 78,923 hours, 34,445 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MULTIPLE THUMPS/VIBRATIONS DURING CLIMB BTWN 7K-15K ALT AT 250-2 80 KTS. LOCKED FOR FERRY T/S IN PROGRESS.
